Adapting 

Hey readers,
my word of the week is:


this is because I have changed my medication for anxiety and adjusting to that takes time. I need to accept that miracles don’t happen in a day and the side effects will go with time.

Let’s not forget that beautiful red sun on Monday, now feels like a distance away, haha!

Also, this week I went to my eldest parent evening, he seems absolutely fine with no concerns. He is the type of child to get on with learning and he especially enjoys findings out the way things work.

He did some yoga this term for three days a week before school started. I think he is a little sad that it has ended but happy knowing that after half term he will be starting Street dance.

Hope your week has been good.

Cheers for reading X

Advertisements

10 thoughts on “Adapting 

  1. I hope side affects are minimal for you and the change in medication helps soon. It’s great to hear your son is doing well at school. Have a lovely half-term break x

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s